# SDR UIEA2019081505189

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: TLS25628
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 ENGINE FAILS TO SPOOL ABOVE 20% N2.   REMOVED AND REPLACE RT ISOLATION VALVE IAW AMM 36-11-04. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK TEST IAW AMM 71-00-00, 36-11-04.  NR 1 ENGINE SPOOL UP WAS 26% N2 IAW AMM 71-00-00.  NO DEFECTS NOTED.
